# SDR ZW0A0201306

- Difficulty date: January 26, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPARTMENT RT SIDE, TIE DOWN TRACK FROM STATION 1212 TO 1322 WAS FOUND CORRODED BEYOND LIMITS.  NEW SECTION OF TRACK WAS INSTALLED FROM STATION 1212 TO 1322 PER SRM 51-30-02/05.
